# SDR ABXA20130702481

- Difficulty date: July 2, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,953 hours, 38,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146T30011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1367, OVERTOP OF AIRBOX INBETWEEN STRINGER 2R-3R, FOUND CRACKED. FABRICATED AND INSTALLED HAT SECTION, 2 ANGLES AND 1 CHANNEL IAW SRM 53-00-03, FIG 1, DETAIL I III, SRM 51-40-02.  ACFT WAS GROUNDED.
